# SDR PCA0300815

- Difficulty date: January 27, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 5,880 hours, 13,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR LOBE AFT CARGO SEVERAL TEARS, CORROSION & DISTORTION ON INTERCOSTAL BETWEEN STA 1900-1920 & RBL 58-LBL 58.  DAMAGED INTERCOSTAL REMOVED, NEW SECTION FABRICATED & SRM 53-11-25, PROTECTED AREA PER SRM 51-10-02, RIVETED PER SRM 51-30-02.
